# SDR 03082005

- Difficulty date: March 8, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 294
- Aircraft time: 28,077 hours, 30,843 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Tailpipe
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED.
